# SDR ASAA2018030523765

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,022 hours, 5,645 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER HOUSING INDICATOR RED BUTTON EXTENDED. GROUNDED - YES. REPLACED APU OIL FILTER HOUSING FILTER AND O-RING, REF AMM 49-91-13. OPS CHECKED AND LEAK CHECKED, APU OPS NORMAL, RESET OIL FILTER HOUSING INDICATOR RED BUTTON TO FLUSH, AMM 49-91-13.
